# SDR SWAA2021042342477

- Difficulty date: January 15, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CORNER SCUFF PLATE CRACK. / RECEIVED NEW FWD CORNER SCUFF PLATE P/N# 654A0004-97 NEW SCUFF PLATE TO BE INSTALLED ON T/C # 753-721-00-01.
